On a function algebra which is not generated by its idempotents
Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 3-7
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_1_a0,
author = {\`E. S. Belinskii},
title = {On a function algebra which is not generated by its idempotents},
journal = {Matemati\v{c}eskie zametki},
pages = {3--7},
year = {1992},
volume = {51},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a0/}
}
È. S. Belinskii. On a function algebra which is not generated by its idempotents. Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 3-7. http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a0/